| Model Number |
367004 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The pantera leo balloon catheter was selected for use.During the second predilatation, the balloon ruptured at 20 bar.Therefore, the device was removed and another balloon catheter was used.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.The instrument was delivered in a leak-proof condition.Based on the conducted investigations no manufacturing related root cause could be determined.The root cause is most likely related to external factors during procedure.